Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 91, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 2, 2012, 3:54 PM CST. It took effect at Dec 3, 2012, 12:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2012, 3:54 PM CST (21:54 UTC)
- In effect from
- Dec 3, 2012, 12:00 PM CST
- Expired
- Dec 4, 2012, 4:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
626 WHUS73 KMKX 022154 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CST SUN DEC 2 2012 ...INCREASING SOUTH WINDS AND WAVES MONDAY... .LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS IN SOUTHEAST WISCONSIN ON MONDAY. THE SOUTH WINDS WILL BUILD HIGH WAVES BY LATE MONDAY AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT MONDAY EVENING AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY NIGHT. LMZ643>646-030600- /O.NEW.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 PM CST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY. * WINDS: SOUTHEAST 5 TO 15 KNOTS BECOMING SOUTH 15 TO 25 KNOTS EARLY MONDAY AFTERNOON. WINDS WILL BECOME WEST 10 TO 20 KNOTS BY MIDNIGHT MONDAY NIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 6 FEET MONDAY AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
7 follow-up statements
889 WHUS73 KMKX 030343 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CST SUN DEC 2 2012 ...INCREASING SOUTH WINDS AND WAVES MONDAY... .LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS ON MONDAY. THE SOUTH WINDS WILL BUILD HIGH WAVES BY LATE MONDAY AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT MONDAY EVENING AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY NIGHT. LMZ643>646-031145- /O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 PM CST SUN DEC 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 4 AM CST TUESDAY. * WINDS: SOUTHEAST 5 TO 15 KNOTS BECOMING SOUTH 15 TO 25 KNOTS EARLY MONDAY AFTERNOON. WINDS WILL BECOME WEST 10 TO 20 KNOTS BY MIDNIGHT MONDAY NIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 6 FEET MONDAY AFTERNOON... THEN SUBSIDING TO 1 TO 3 FEET LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
384 WHUS73 KMKX 030914 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CST MON DEC 3 2012 ...INCREASING SOUTH WINDS AND WAVES MONDAY... .LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER WILL BRING INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS TODAY. THE SOUTH WINDS WILL BRING INCREASING MOISTURE RESULTING IN FOG THIS MORNING. THEN THE WINDS WILL BUILD HIGH WAVES BY LATE THIS AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT LATE THIS EVENING AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT AS THE LOW LIFTS NORTHEAST TOWARDS JAMES BAY CANADA. LMZ643>646-031715- /O.NEW.KMKX.MF.Y.0012.121203T0914Z-121203T1500Z/ /O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM CST TUESDAY. * WINDS: SOUTHEAST 10 TO 15 KNOTS BECOMING SOUTH 15 TO 25 KNOTS EARLY THIS AFTERNOON. WINDS WILL BECOME WEST 10 TO 20 KNOTS BY MIDNIGHT MONDAY NIGHT. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON... THEN SUBSIDING TO 1 TO 3 FEET LATE MONDAY NIGHT. * VISIBILITY: LOWERING TO AROUND 1/2 MILE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
149 WHUS73 KMKX 031516 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 AM CST MON DEC 3 2012 ...INCREASING SOUTH WINDS AND WAVES TODAY... .LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER WILL BRING INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS TODAY. THE SOUTH WINDS WILL BRING INCREASING MOISTURE RESULTING IN FOG OVER THE RELATIVELY COOL WATER. VISIBILITY WILL BE REDUCED TO LESS THAN 1 MILE IN AREAS THROUGH THE AFTERNOON. THE SOUTHERLY WINDS WILL BUILD HIGH WAVES BY LATE THIS AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT LATE THIS EVENING AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT AS THE LOW LIFTS NORTHEAST TOWARDS JAMES BAY CANADA. LMZ643>646-032330- /O.EXP.KMKX.MF.Y.0012.000000T0000Z-121203T1500Z/ /O.NEW.KMKX.MF.Y.0013.121203T1516Z-121203T2200Z/ /O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: SOUTH 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON... THEN SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. * VISIBILITY: LESS THAN ONE MILE WITH AREAS LESS THAN 1/2 MILE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
506 WHUS73 KMKX 031518 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 AM CST MON DEC 3 2012 ...INCREASING SOUTH WINDS AND WAVES TODAY... .LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER WILL BRING INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS TODAY. THE SOUTH WINDS WILL BRING INCREASING MOISTURE RESULTING IN FOG OVER THE RELATIVELY COOL WATER. VISIBILITY WILL BE REDUCED TO LESS THAN 1 MILE IN AREAS THROUGH THE AFTERNOON. THE SOUTHERLY WINDS WILL BUILD HIGH WAVES BY LATE THIS AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT LATE THIS EVENING AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT AS THE LOW LIFTS NORTHEAST TOWARDS JAMES BAY CANADA. LMZ643>646-032330- /O.CON.KMKX.MF.Y.0013.000000T0000Z-121203T2200Z/ /O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 AM CST MON DEC 3 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: SOUTH 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON... THEN SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. * VISIBILITY: LESS THAN ONE MILE WITH AREAS LESS THAN 1/2 MILE THROUGH THE AFTERNOON. VISIBILITIES ARE EXPECTED TO IMPROVE LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
793 WHUS73 KMKX 032144 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST MON DEC 3 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES WILL DIMINISH TONIGHT... .LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER IS BRINGING GUSTY SOUTHERLY WINDS TO THE NEARSHORE WATERS THIS AFTERNOON. THE SOUTH WINDS BRINGING INCREASING MOISTURE IS RESULTING IN FOG OVER THE RELATIVELY COOL WATER. VISIBILITIES LESS THAN ONE MILE ARE NOT EXPECTED TO IMPROVE UNTIL AFTER A COLD FRONT SWEEPS ACROSS THE REGION LATE THIS EVENING. WINDS WILL TURN TO THE WEST BEHIND THE COLD FRONT AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT WITH THE OFFSHORE FLOW AS THE LOW LIFTS NORTHEAST TOWARDS JAMES BAY CANADA. LMZ643>646-040545- /O.EXT.KMKX.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KMKX.SC.Y.0091.000000T0000Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CST MON DEC 3 2012 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: SOUTH 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. * VISIBILITY: LESS THAN ONE MILE WITH AREAS LESS THAN 1/2 MILE THROUGH EARLY EVENING. VISIBILITIES ARE EXPECTED TO IMPROVE WITH THE PASSAGE OF A COLD FRONT LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
779 WHUS73 KMKX 040320 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 PM CST MON DEC 3 2012 ...WINDS SHIFTING TO THE WEST BEHIND COLD FRONT... .A COLD FRONT MOVING THROUGH THE NEARSHORE WATERS LATE THIS EVENING WILL CAUSE WINDS TO VEER FROM SOUTHWEST TO WEST IN ITS WAKE. THOSE WEST WINDS WILL BE GUSTY AT TIMES INTO THE OVERNIGHT HOURS. DESPITE THE OFFSHORE FLOW...THE WAVES WILL TAKE SOME TIME TO SUBSIDE. LMZ643>646-041000- /O.CAN.KMKX.MF.Y.0013.000000T0000Z-121204T0400Z/ /O.CON.KMKX.SC.Y.0091.000000T0000Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 PM CST MON DEC 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BETWEEN 10 PM AND MIDNIGHT. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
074 WHUS73 KMKX 041003 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CST TUE DEC 4 2012 ...WEST WINDS AND WAVES HAVE SUBSIDED... .WEST WINDS EASED OVERNIGHT TO BELOW SMALL CRAFT CRITERIA. WITH THE OFFSHORE FETCH AND LOWER WIND SPEEDS./..WAVES HAVE FALLEN BELOW CRITERIA AS WELL IN THE NEARSHORE WATERS. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. WIND GUSTS MAY APPROACH CRITERIA FOR A TIME LATE THIS MORNING INTO THE AFTERNOON...ESPECIALLY NORTH OF MILWAUKEE. LMZ643>646-041115- /O.EXP.KMKX.SC.Y.0091.000000T0000Z-121204T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 AM CST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 2:45 PM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Dec 2, 2:45 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 PM CDT SUN DEC 2 2012 .VERY SHORT TERM...TONIGHT AND MONDAY. MAIN CHALLENGE FOR TONIGHT IS FOG POTENTIAL. HIGH PRESSURE OVER WISCONSIN WILL MOVE EAST OVERNIGHT AND THE SURFACE PRESSURE GRADIENT AND SOUTHERLY WINDS WILL INCREASE WITH APPROACHING LOW PRESSURE FROM THE DAKOTAS. 925MB TEMPS WILL SLOWLY INCREASE AFTER MIDNIGHT...AND ISENTROPIC LIFTING WILL BEGIN ACROSS SOUTHERN WI. DEWPOINTS WILL ALSO RISE...ESPECIALLY IN SOUTH CENTRAL WI...WITH THE MOISTURE BEING TRANSPORTED UP FROM THE PLAINS. THE INCREASING DEWPOINTS IN SOUTH CENTRAL WI COULD LEAD TO FOG FORMATION LATER TONIGHT. HOWEVER...THE INCREASING LOW LEVEL WINDS COULD CAUSE JUST ENOUGH STIRRING TO INHIBIT DENSE FOG. THEREFORE...NOT ENOUGH CERTAINTY TO GO WITH ANY FOG HEADLINES. MEANWHILE...WINDS ARE NOW TURNING AROUND FROM THE EAST THIS EVENING...BRINGING HAZE TO THE LAKESHORE AREAS. EXPECT A STRATUS DECK TO FORM IN SOUTHEAST WI LATE THIS EVENING DUE TO THE ADDITIONAL LAKE MOISTURE. HOWEVER... DENSE FOG COULD DEVELOP SOMETIME THIS EVENING GIVEN THE LIGHT WINDS. AGAIN...TOO MUCH UNCERTAINTY FOR A HEADLINE DECISION AT THIS TIME. 925MB TEMPS INCREASE ABOUT 2 TO 3C TONIGHT UP TO 12C IN SOUTHERN WI AROUND 12Z MON. THEY SHOULD FURTHER INCREASE TO 13 TO 14C BY 18Z AHEAD OF THE COLD FRONT. ASSUMING MOIST ADIABATIC PROFILE UP TO 925MB WITH THESE CONSERVATIVE-SIDED TEMPS SHOWS MAX TEMPS SHOULD BE AROUND 61F. WENT WITH THIS CONSERVATIVE TEMP FCST GIVEN EXPECTED CLOUD COVER. THERE IS A GOOD CHANCE THAT IT WILL BE CLOUDY ALL DAY LONG. THE WEAKER FORCING AND LOW LEVEL SATURATION BELOW AN INVERSION IN THE MORNING SHOULD LEAD TO DRIZZLE. THERE COULD BE A FEW AREAS OF RAIN AS WELL...GIVEN THAT IT WILL BE ACCOMPANIED BY A WEAK SHORTWAVE. THE STRONGER FORCING WITH THE MAIN UPPER SHORTWAVE AND SURFACE TROUGH AND COLD FRONT SHOULD BRING AN AREA OF RAIN SHOWERS. THE NAM IS CONSISTENT IN SHOWING SURFACE BASED CAPE UP TO 700 J/KG WITH THE FRONT...SO KEPT THE ISOLATED THUNDER MENTION MON AFTERNOON. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY. WILL BUMP UP POPS TO LIKELY IN THE EAST MONDAY EVENING AS STRONG COLD FRONT SWEEPS THROUGH. EXPECT SURFACE DEWPTS TO INCREASE INTO THE LOW TO MID 50S RESULTING IN ELEVATED CAPES INCREASING TO AROUND 500 J/KG. SYNOPTIC SCALE LIFT ASSOCIATED WITH RIGHT ENTRANCE REGION PASSES ACROSS SOUTHEAST WISCONSIN ABOUT THE SAME TIME AS LOW TO MID LEVEL FRONTOGENETICAL ASSOCIATED WITH FRONTAL BOUNDARY. WITH PWAT VALUES RETURNING TO AROUND ONE INCH...THINK PIECES IN PLACE FOR NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO AFFECT SOUTHEAST WI DURING THE EVENING. SYNOPTIC SCALE FORCING SWEEPS RAPIDLY OFF TO THE EAST DURING THE EVENING AS DRIER...COLDER AIR SURGES IN BEHIND THE FRONT. SECONDARY SURGE OF COLD AIR CONTINUES TO SLOW ITS SOUTHWARD PROGRESSION. RETURN OF SUNSHINE AND WESTERLY BREEZES WILL RESULT IN ANOTHER ABOVE NORMAL DAY ON TUESDAY...HOWEVER DAYTIME TEMPERATURES WILL BE 10 TO 15 DEGREES COOLER THAN MONDAY. THE COLDER AIR WILL SETTLE IN TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY AS WEAK HIGH PRESSURE PASSES THROUGH. THE CENTER OF THE HIGH WILL PASS TO THE NORTH RESULTING IN LIGHT ONSHORE FLOW DEVELOPING. THE DELTA-T WILL INCREASE TO AROUND 11C...BUT AVAILABLE MOISTURE IS EXPECTED TO REMAIN SHALLOW AND BELOW 2K FEET. LOW LEVEL WINDS WILL REMAIN LIGHT SO FOR NOW...JUST EXPECTING SCT LAKE STRATUS TO AFFECT SHORE AREAS ON WEDNESDAY. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. STILL APPEARS BROADSCALE TROUGHING WILL DEVELOP OVER NORTHERN CONUS DURING THIS PERIOD. GFS 5DAY 500H ANOMOLIES SHOWS CURRENT LARGE POSITIVE 500H ANOMOLY TO BE REPLACED BY SEASONAL 500H HEIGHTS OVER NEXT WEEKEND WITH UPSTREAM EMBEDDED TROF OVER NORTHERN PLAINS ARCING INTO THE SOUTHWEST. HENCE STILL EXPECT COLDER CONDITIONS TO OOZE INTO SRN WI THU NGT AND FRI AND LINGER THROUGH THE REST OF THE PERIOD. WILL IGNORE 06Z DETERMINISTIC GFS WHICH BRINGS THE WARMER AIR BACK INTO WI OVER THE WEEKEND...AHEAD OF SHORT WAVE...AND LATEST 12Z GFS TRENDING COLDER. LEANING MORE ON ECMWF WHICH CARRIES WEAKER CLIPPER-TYPE SYSTEM SOUTHEAST ACROSS NORTHERN PLAINS...EVENTUALLY REACHING WESTERN GREAT LAKES LATE IN THE WEEKEND INTO EARLY NEXT WEEK. WITH A STRONG BAROCLINIC ZONE SAGGING WELL SOUTH OF THE AREA ALONG WITH THE DEEPER MOISTURE...SRN WI WILL BE ON THE NORTHERN FRINGE BUT WILL BE SUSCEPTIBLE TO PASSING WEAKER SYSTEMS IN NORTHWEST FLOW. LAST SEVERAL RUNS OF THE ECMWF HAVE BEEN WAFFLING ON TIMING OF WEAK CLIPPER-TYPE SYSTEM...BUT THINKING THREAT FOR -SN WL BE INCREASING OVER THE WEEKEND...INTO FIRST DAYS OF NEXT WEEK. EARLIER IN THE PERIOD...WARM AIR ADVECTION BEGINS IN EARNEST WED NGT WITH 50KT LOW LEVEL JET PUNCHING INTO WESTERN AND CENTRAL WI. GFS REMAINS WETTEST MOSTLY ACROSS NORTHERN WI WED NGT. FORECAST SOUNDINGS FOR THIS AREA SHOW QUITE A BIT OF DRY AIR IN THE LOW LEVELS...LIMITING PRECIP THREAT. IF COLUMN WERE TO SATURATE...LOOKS LIKE THE LOWEST 2K FEET WOULD BE SEVERAL DEGREES ABOVE FREEZING. HENCE FOR NOW WL CONTINUE SMALL POPS FOR -RA WED NGT. BETTER CHANCE FOR -SHRA ON THU AND THU NGT AS WEAK 500H SHORT WAVE TROUGH AND SFC BOUNDARY MOVE THRU WI WITH COLDER AIR SETTLING INTO SRN WI ON FRI. && .AVIATION /00Z TAFS/... LIFR FOG/STRATUS WILL BE POSSIBLE AGAIN DURING THE EARLY MORNING HOURS MONDAY AS SOUTH WINDS BRING MORE MOISTURE BACK INTO SOUTHERN WISCONSIN. GUIDANCE SHOWS FOG BECOMING DENSE AT ALL TAF SITES 09Z-12Z MON MORNING. DID NOT GO THAT LOW IN THE TAFS SINCE WINDS WILL BE INCREASING RIGHT AS THE MOISTURE ARRIVES...MAKING DENSE FOG LESS LIKELY. LOW STRATUS WILL BE THE MORE LIKELY SCENARIO. && .MARINE... SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM DEVELOPING IN THE NORTHERN PLAINS WILL INCREASE ON MONDAY...BUILDING HIGHER WAVES. WINDS WILL BECOME WEST BEHIND THE COLD FRONT AFTER MIDNIGHT MONDAY NIGHT AND WAVES WILL DIMINISH. A SMALL CRAFT ADVISORY IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT. && .CONFIDENCE... TONIGHT AND MONDAY...LOW TO MEDIUM. MONDAY NIGHT...MEDIUM. TUESDAY AND WEDNESDAY...HIGH. WEDNESDAY NIGHT...LOW TO MEDIUM. THURSDAY AND THURSDAY NIGHT...MEDIUM. FRIDAY AND FRIDAY NIGHT...HIGH. SATURDAY AND SUNDAY...LOW TO MEDIUM. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY LMZ643>646 FROM 18Z/03 TO 10Z/04. && VERY SHORT TERM/AVIATION/MARINE...MRC SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Dec 2, 3:13 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CST SUN DEC 2 2012 WIZ046-047-051-052-056>060-062>072-032115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 313 PM CST SUN DEC 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG IS POSSIBLE TONIGHT DUE TO LIGHT WINDS AND CLEAR SKIES DURING THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY DENSE FOG IS POSSIBLE EARLY MONDAY MORNING AS A WARM FRONT ACROSS NORTHERN ILLINOIS LIFTS NORTH. SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST WISCONSIN MONDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-032115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 PM CST SUN DEC 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT DENSE FOG IS POSSIBLE TONIGHT DUE TO LIGHT WINDS AND LINGERING LOW LEVEL MOISTURE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY AREAS OF DENSE FOG ARE POSSIBLE MONDAY MORNING AS A WARM FRONT OVER FAR SOUTHERN LAKE MICHIGAN LIFTS NORTHWARD. BRISK WINDS AND INCREASING WAVES ARE EXPECTED AHEAD OF A STRONG COLD FRONT THAT WILL BE MOVING ACROSS LAKE MICHIGAN MONDAY EVENING. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR MONDAY AFTERNOON THROUGH MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT MONDAY EVENING. GUSTY WEST TO NORTHWEST WINDS AFTER THE FRONT PASSES MAY REQUIRE THE SMALL CRAFT ADVISORY TO BE EXTENDED THROUGH TUESDAY. WWW.WEATHER.GOV/MKX KAVINSKY
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.